# SDR TAOA 029714

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912TS
- Make and model: Boeing 727254
- Aircraft serial: 20438
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON OVERNIGHT INSPECTINO AT DCA OFF FLIGHT 6492, THE LEFT CENTER AFT EXTERIOR EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE.  REPLACED BATTERIES IN THE LIGHT ASSEMBLY, OPERATION CHECKED OK MM 33-50-00.  (M)
